# SDR F3LA200800654

- Difficulty date: October 2, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE CO51711.  DURING C3 C-CHECK, INSPECTION NOTED AFT EMERGENCY POWER SUPPLY UNIT BATTERY FAILED CAPACITY CHECK.  MX R&R BATTERY IN ACCORDANCE WITH THE REQUIREMENTS OF A319 AMM 33-51-38-000-001 AND 33-51-38-400-001.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
